# SDR SWIA200413420

- Difficulty date: June 8, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 2,285 hours, 2,048 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 1379
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 2,228 hours, 2,006 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL 1 FAIL OFFLINE.  REMOVED AND REPLACED HSTCU.  OPERATIONAL CHECK GOOD.
